# SDR HALA2016042000141

- Difficulty date: April 20, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 26,417 hours, 4,397 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION FRAME 47-53.2, 1959 HAS 5X AREAS OF CORROSION.  5 OFF AREAS BLENDED IAW SRM 51-74-00, REV 89.  5 OFF AREAS ASSESSED IAW SRM 53-31-15, PB101.  AREAS 1, 3, 4 + 5 FOUND OUTSIDE OF LIMITS.  AREA 2 FOUND WITHIN LIMITS. TRACK FRAME 47-53.2 +1959 REPLACEMENT C/O IAW SRM 51-42-11, 51-44-11 + 51-76-11, REV 89.  REPLACEMENT DEEMED MAJOR     REPAIR -POST INSTALLATION, RII C/O IAW GMM CHAPTER 5 SECTION.
